Topological representation of geometric theories
Article first published online: 27 SEP 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 58, Issue 6, pages 380–393, November 2012
How to Cite
Forssell, H. (2012), Topological representation of geometric theories. Mathematical Logic Quarterly, 58: 380–393. doi: 10.1002/malq.201100080
- Issue published online: 9 NOV 2012
- Article first published online: 27 SEP 2012
- Manuscript Accepted: 23 JAN 2012
- Manuscript Revised: 27 DEC 2011
- Manuscript Received: 28 SEP 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!